# SDR MASA200600578

- Difficulty date: February 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,542 hours, 3,952 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0024
- Condition: Faulted
- Location: Spoilers
- Part time: 5,284 hours, 4,301 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5097 MDT, SPOILER/STAB FAULT.  DEFERRED W/CONTRACT MAINTENANCE.  MX R2 PCU.  OP'S CHECK GOOD.
